AN APPRECIATION OF THE STOICHIOMETRIC NUMBER METHOD FROM THE VIEWPOINT OF QUANTUM STATISTICAL MECHANICS

Mark Ratner*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Scopus citations
Original languageEnglish (US)
Pages (from-to)31-43
Number of pages13
JournalAnnals of the New York Academy of Sciences
Volume213
Issue number1
DOIs
StatePublished - Jan 1 1973

ASJC Scopus subject areas

  • Biochemistry, Genetics and Molecular Biology(all)
  • History and Philosophy of Science

Cite this